Commun. Korean Math. Soc. 1996 Vol. 0, No. 0, 539—880
Reductions of ideals in communicative Noetherian semi-local rings
Yeong Moo Song, Se Gyeong Kim
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 539—546
Covering groups in the theory of group representation
Eun Mi Choi
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 547—555
Primitive Ore extensions over special matrix rings
Jang Ho Chun, June Won Park
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 557—562
Ramification of prime ideals in the dihedral octic extension over Q
Soun Hi Kwon
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 563—568
Chow groups on complete regular local rings II
Sichang Lee, Kyubum Hwang
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 569—573
Code automorphism group algorithms and applications
Han Hyuk Cho, Hye Sun Shin, Tae Kyung Yeo
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 575—584
Excisions in Hermitian $K$-theory
Yong Gin Song
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 585—593
On deductive systems of Hilbert algebras
Sung Min Hong, Young Bae Jun
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 595—600
On weakly associative BCI-algebras
Y. Q. Wang, S. M. Wei, Y. B. Jun
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 601—611
Property of lattice on varieties I
Young Yug Kang
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 613—626
   1  ·  2  ·  3  ·  4   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd